# SDR ERAA061855

- Difficulty date: March 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N151EH
- Make and model: Bolkms BO105S
- Aircraft serial: S706
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Collector
- Part number: 6879879
- Condition: Mismanufactured
- Location: Engine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOURTH TIP PATH AREA OUT OF ROUND ON EXHAUST COLLECTOR.  UNDERSIZED.
